Korean J. Math. Vol. 24 No. 4 (2016) pp.637-645
DOI: https://doi.org/10.11568/kjm.2016.24.4.637

Dynamical Bifurcation of the Burgers-Fisher equation

Main Article Content

Yuncherl Choi


In this paper, we study dynamical Bifurcation of the Burgers-Fisher equation. We show that the equation bifurcates an invariant set $\mathcal{A}_n (\beta)$ as the control parameter $\beta$ crosses over $n^2$ with $n \in \mathbb{N}$. It turns out that $\mathcal{A}_n (\beta)$ is homeomorphic to $S^1$, the unit circle.

Article Details


[1] H. Berestycki, S. Kamin and G. Sivashinsky, Metastability in a flame front evolution equation, Interfaces and Free Boundaries, 3 (2001), 361–392. Google Scholar

[2] Y. Choi, Dynamical bifurcation of the one-dimensional convective Cahn-Hilliard equation, Korean J. Math. 22 (2014), 621–632. Google Scholar

[3] C.-H. Hsia and X. Wang, On a Burgers’ type equation, Dics. Cont. Dyn. Syst. B 6 (2006), 1121–1139. Google Scholar

[4] J. Logan, An introduction to nonlinear partial differential equations, Pure and Applied Mathematics, John Wiley and Sons Inc., New York, 1994. Google Scholar

[5] L. Mei and K. W. Ong, Dynamic tansition of generalized Burgers equation, J. Math. Fluid Mech. 18 (2016), 89–101. Google Scholar

[6] T. Ma and S. Wang, Bifurcation Theory and Applications, World Scientific, 2005. Google Scholar

[7] W. Xinyi and L. Yuekai, Exact solutions of the extended Burgers-Fisher equation, Chinse Phys. Lett. 7 (1990), 145–147. Google Scholar